View More View Less
  • 1 Please ask the editor of the journal.
  • 2 Department of Plant Protection, Szent István University Gödöllő, Hungary
  • 3 Laboratory of Populations, Rockefeller University and Columbia University, Please ask the editor of the journal.
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We prove central limit theorems and related asymptotic results for where W is a Wiener process and Sk are partial sums of i.i.d. random variables with mean 0 and variance 1. The integrability and smoothness conditions made on f are optimal in a number of important cases.

  • BERKES, I. and HORVÁTH, L., almost sure invariance principles for logarithmic averages, Studia Sci. Math. Hungar. 33 (1997), 1-24. MR 98f:60054

    'Almost sure invariance principles for logarithmic averages ' () 33 Studia Sci. Math. Hungar. : 1 -24.

    • Search Google Scholar
  • BROSAMLER, G. A., An almost everywhere central limit theorem, Math. Proc. Cambridge Philos. Soc. 104 (1988), 561-574. MR 89i:60045

    'An almost everywhere central limit theorem ' () 104 Math. Proc. Cambridge Philos. Soc. : 561 -574.

    • Search Google Scholar
  • CHEN, X., On the limit laws of the second order for additive functionals of Harris recurrent Markov chains, Probab. Theory Related Fields 116 (2000), 89-123.

    () 116 Probab. Theory Related Fields : 89 -123.

  • CHEN, X., Chung's law for additive functionals of positive recurrent Markov chains, Statist. Probab. Lett. 47 (2000), 253-264.

    'Chung's law for additive functionals of positive recurrent Markov chains ' () 47 Statist. Probab. Lett. : 253 -264.

    • Search Google Scholar
  • CSÖRGÖ, M. and HORVÁTH, L., Invariance principles for logarithmic averages, Math. Proc. Cambridge Philos. Soc. 112 (1992), 195-205. MR 93e:60057

    'Invariance principles for logarithmic averages ' () 112 Math. Proc. Cambridge Philos. Soc. : 195 -205.

    • Search Google Scholar
  • EINMAHL, U., Strong invariance principles for partial sums of independent random vectors, Ann. Probab. 15 (1987), 1419-1440. MR 88h:60071

    'Strong invariance principles for partial sums of independent random vectors ' () 15 Ann. Probab. : 1419 -1440.

    • Search Google Scholar
  • HORVÁTH, L. and KHOSHNEVISAN, D., Weight functions and pathwise local central limit theorems, Stochastic Process. Appl. 59 (1995), 105-123. MR 96g:60090

    'Weight functions and pathwise local central limit theorems ' () 59 Stochastic Process. Appl. : 105 -123.

    • Search Google Scholar
  • HORVÁTH, L. and KHOSHNEVISAN, D., A strong approximation for logarithmic averages, Studia Sci. Math. Hungar. 31 (1996), 187-196. MR 97b:60051

    'A strong approximation for logarithmic averages ' () 31 Studia Sci. Math. Hungar. : 187 -196.

    • Search Google Scholar
  • IBRAGIMOV, I. and LIFSHITS, M., On the convergence of generalized moments in almost sure central limit theorem, Statist. Probab. Lett. 40 (1998), 343-351. MR 99m:60032

    'On the convergence of generalized moments in almost sure central limit theorem ' () 40 Statist. Probab. Lett. : 343 -351.

    • Search Google Scholar
  • KOMLÓS, J., MAJOR, P. and TUSNÁDY, G., An approximation of partial sums of independent R.V.'s and the sample DF. I, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 32 (1975), 111-131. MR 51 #11605b

    'An approximation of partial sums of independent R.V.'s and the sample DF. I ' () 32 Z. Wahrscheinlichkeitstheorie und Verw. Gebiete : 111 -131.

    • Search Google Scholar
  • LACEY, M. and PHILIPP, W., A note on the almost sure central limit theorem, Statist. Probab. Lett. 9 (1990), 201-205. MR 91e:60100

    'A note on the almost sure central limit theorem ' () 9 Statist. Probab. Lett. : 201 -205.

    • Search Google Scholar
  • SCHATTE, P., On strong versions of the central limit theorem, Math. Nachr. 137 (1988), 249-256. MR 89i:60070

    'On strong versions of the central limit theorem ' () 137 Math. Nachr. : 249 -256.

  • SCHATTE, P., On the central limit theorem with almost sure convergence, Probab. Math. Statist. 11 (1990), 237-246. MR 92k:60050

    'On the central limit theorem with almost sure convergence ' () 11 Probab. Math. Statist. : 237 -246.

    • Search Google Scholar
  • WEIGL, A., Zwei Sätze über die Belegungszeit beim Random Walk, Diplomarbeit, TU Wien, Wien, 1989.

    Zwei Sätze über die Belegungszeit beim Random Walk, Diplomarbeit , ().

  • BERKES, I., CSÁKI, E. and HORVÁTH, L., almost sure central limit theorems under minimal conditions, Statist. Probab. Lett. 37 (1998), 67-76. MR 99b:60042

    'CSÁKI, E. and HORVÁTH, L., almost sure central limit theorems under minimal conditions ' () 37 Statist. Probab. Lett. : 67 -76.

    • Search Google Scholar